OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4128

Title: A General View to Classification of Almost Hermitian Manifolds
Authors: Tekkoyun, Mehmet
Keywords: Complex Structure
Complex Manifold
Extensions
Lifting Theory
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Citation: Mehmet Tekkoyun, "A General View to Classification of Almost Hermitian Manifolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 38 (2006), pp. 1-15.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
Abstract: In this paper, firstly, we obtain the higher order vertical and complete lifts of type (1,1) and type (0,2) by means of lifted geometric structures on extended complex manifolds. Then using higher order lifting theory, we generalize the classification of almost Hermitian manifolds M to the extended complex manifolds kM.
URI: http://hdl.handle.net/10077/4128
ISSN: 0049-4704
MS Classification: 32Q60
32Q35
20K35
28A51
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:

File Description SizeFormat
TekkoyunRendMat38.pdf138.58 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.